# SDR SWAA2021020140908

- Difficulty date: January 10, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RT Z-ANGLE; CORROSION AROUND FASTENER HOLES STA 500E-500I RBL 24' WL 158.  REMOVED CORROSION ON RT Z-ANGLE; STA 500E - 500I IAW SRM 51-10-02-0G-0 VERIFIED LIMITS; ORIGINAL .040'; LOSS .010'; REMAINING .030' OUT OF LIMITS IAW SRM 53-00-53-1A-2. Z-ANGLE REPAIR ACCOMPLISHED ON WO 41754-1400-0008 DEFECT Y247456 PN 143A7501-188.
